# SDR N6WA2025100208

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: CC670383801
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER STABILIZER BAR ASSY ON SERVICE DOOR.   REMOVED AND REPLACED UPPER STABILIZER BAR IAW CRJ SRM 51-40-11.
